A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 937-940
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a18,
author = {A. A. Shestakov},
title = {A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$},
journal = {Differencialʹnye uravneni\^a},
pages = {937--940},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a18/}
}
TY - JOUR AU - A. A. Shestakov TI - A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$ JO - Differencialʹnye uravneniâ PY - 1971 SP - 937 EP - 940 VL - 7 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_5_a18/ LA - ru ID - DE_1971_7_5_a18 ER -
A. A. Shestakov. A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 937-940. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a18/